# SDR 4001

- Difficulty date: December 7, 2004
- Submitted: December 7, 2004
- Operation: General aviation
- Aircraft: N53564
- Make and model: Cessna 172S
- Aircraft serial: 172S9442
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: PM2401
- Part serial: 8506011
- Condition: Cracked
- Location: Engine
- Part time: 916 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BENDIX DRIVE HOUSING CRACKED AND BROKE OFF OF STARTER.
